# SDR SWIA201024873

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 17,980 hours, 15,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT EMERGENCY EXIT SIGN BACKLIGHT IS INOPERATIVE.  (FLT 3072)  RE-SECURED EXIT SIGN WIRING.
